# SDR SWAA2015101544931

- Difficulty date: September 30, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 70,140 hours, 58,135 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 65C26808
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR HYD SUPPORT BRACKET, CORRODED AT RSS 186.90.  R & R BRACKET IAW SRM & DWG.
